# SDR OZCA2024091706641

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N641BC
- Make and model: Saab SF340A
- Aircraft serial: 069
- Aircraft time: 35,364 hours, 34,068 cycles
- Engine: Ge CT75A2
- Engine time: 43,148 hours, 42,894 cycles
- Propeller: Rotol R3904123F27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: GEE367107
- Condition: Erratic
- Location: Left
- Part time: 43,148 hours, 42,894 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

TAKING OFF FROM RUNWAY 06 IN FREEPORT, CLIMB OUT TO 1000 FT, CREW STARTED THE CLIMB CHECKLIST. UPON TURNING OFF CTOT AND SETTING CONDITION LEVERS TO CLIMB, THE RIGHT ENGINE LOST POWER AND THE OVER TEMPERATURE LIGHT ILLUMINATED. CREW PERFORMED MEMORY ITEMS ,AND REQUESTED LANDING CLEARANCE FOR ENGINE TROUBLE. ON SHORT FINAL, THE CREW SECURED THE RH ENGINE AND LANDED WITHOUT INCIDENT. MAINTENANCE TEAM WILL BE DISPATCHED TO DOWNLOAD FDR AND COMPLETE A BORESCOPE OF THE RH ENGINE.
